# SDR SWAA2021080294606

- Difficulty date: July 12, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS767-787 RBL24 WL157 SHIELD UPPER SURFACE / [01] REMOVED AFT CARGO BAY SHIELD BS767-787 RBL24 WL157 IAW SRM 51-40-02; [02] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR ACB FWD SHIELD; PART TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02; [03] VERIFIED; [04] LOCATED AND DRILLED BAY CARGO NEW SHIELD AT BS 767 TO BS 787; RBL 24 ;WL 157 IAW SRM 51-40-05-0G-5 AND DWG 146A0081; [05] VERIFIED; [06] VERIFIED LOCATING AND DRILLING OF NEW SHIELD PER SRM AND DWG.; [07] OK TO INSTALL; [08] INSPECTED AND VERIFIED ACTION 4;6 OK TO INSTALL; [09] INSTALLED AT BAY CARGO NEW SHIELD AT BS 767 TO BS 787; RBL 24 ;WL 157 IAW SRM 51-40-02 AND DWG 146A0081 REV:-; [10] VERIFIED INSTALLATION OF ACB FWD SHIELD; BS 767-787; RBL 24; WL 157 PER SRM 51-40-02 AND DWG 146A0081; [11] VERIFIED ALL WORK COMPLETE THIS TASK
